RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2007, Volume 3, Number 4, Pages 401–410 (Mi nd147)  

On the frequency of recurrence

R. F. Shaimuratov

M. V. Lomonosov Moscow State University

Abstract: For sets with finite measure, the frequency of recurrence is shown to be positive. In the event of infinite measure, an example with zero frequency of recurrence is presented. The paper provides a sufficient condition under which the frequency of recurrence is not separated from zero.

Keywords: ergodic theory, Poincaré recurrence theorem, frequency of recurrence.

Full text: PDF file (142 kB)
UDC: 519.21

Citation: R. F. Shaimuratov, “On the frequency of recurrence”, Nelin. Dinam., 3:4 (2007), 401–410

Citation in format AMSBIB
\Bibitem{Sha07}
\by R.~F.~Shaimuratov
\paper On the frequency of recurrence
\jour Nelin. Dinam.
\yr 2007
\vol 3
\issue 4
\pages 401--410
\mathnet{http://mi.mathnet.ru/nd147}


Linking options:
  • http://mi.mathnet.ru/eng/nd147
  • http://mi.mathnet.ru/eng/nd/v3/i4/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:90
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020